# SDR USAA011243

- Difficulty date: September 5, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 373
- Part time: 45,622 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.25 INCH LONG, AFT CORNER OF COOLING EXHAUST STATION 373 STRINGER 28L.  INSTALLED DOUBLER PER EA 72400A.  (M)
